# SDR SWAA2021081313424

- Difficulty date: September 2, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 24,307 hours, 10,593 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER T/E PNL VERTICAL WEB O/B #6 SPOILER CRACKED. / R&R LH WING UPPER T/E PANEL VERTICAL WEB O/B OF #6 SPOILER PER SRM 51-40-02AMT 17605INSP 11950
